Friday, October 14, 2011


went well. I did the cooking, others cleaned. I didn't make enough for leftovers/more than one helping for me so it all worked out.

Then on Tuesday I was taken off my meds. So my body is none too happy right now. I'm binging. And retaining water, so I've only gained. Gain, gain, gain seems to be my body's mantra. I am also feeling slightly unstable from it all so I'm unsure what I'm going to do.

Going to bleach and dye my hair back to something close to my natural colour today. It's currently a dark brown with a copper red over top. I'm naturally an ash blond. My hair is going to hate me, but I am trying to grow out my natural colour and I can't stand having such visible roots.

So yeah, just feeling really low. I'm not going to weigh for a few days to avoid that constant sense of disappointment.

1 comment:

  1. It's going to be very difficult the first couple of weeks coming off the pills, so long as you get through that, you will be ok <3 And your body will calm down too. Dying your hair will make you feel better :) A little self indulgence goes a long way! xx